# SDR AALA20110509DFW01

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 43,442 hours, 5,890 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13D ESCAPE PATH LIGHTS INOPERATIVE.  FOUND WIRE PULLED OUT OF CONTACT SOCKET OF CONNECTOR.  REPLACED WIRE.  OPS CHECK NORMAL.
